Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So when I first went to this dermatologist, I was prescribed to use an oral pill for acne, and Aczone. 3 months later, my face has gotten better after (mostly) regular usage of the oral pill and extremely infrequent usage of Aczone, as well as going dairy-free.

I'm apprehensive if I should use Differin, becuase everything I've read so far says NOT to use on skin with eczema... Additionally, my skin has acne that's more on the light to mild side. My face isn't freaking out, and I don't have pustules or anything too severe after getting rid of dairy. The past week I've tried eating milk chocolate to see if I would break out, and I have, although nowhere near the extent when I was drinking milk.

So because of this, I expect my skin to go back to normal within the next 1- 2 weeks, and still don't know if I should use Differin. On one hand, I've heard that being an adapalene, (part of the retinoid family) it could help reduce scarring and hyperpigmentation that's on my face. On the other hand, I don't want my face to get worse if it could heal on its own. Should I just suck it up and use Differin? (It would be used in addition to Aczone, though at different times of the day)

Share this post


Link to post
Share on other sites

So when I first went to this dermatologist, I was prescribed to use an oral pill for acne, and Aczone. 3 months later, my face has gotten better after (mostly) regular usage of the oral pill and extremely infrequent usage of Aczone, as well as going dairy-free.

I'm apprehensive if I should use Differin, becuase everything I've read so far says NOT to use on skin with eczema... Additionally, my skin has acne that's more on the light to mild side. My face isn't freaking out, and I don't have pustules or anything too severe after getting rid of dairy. The past week I've tried eating milk chocolate to see if I would break out, and I have, although nowhere near the extent when I was drinking milk.

So because of this, I expect my skin to go back to normal within the next 1- 2 weeks, and still don't know if I should use Differin. On one hand, I've heard that being an adapalene, (part of the retinoid family) it could help reduce scarring and hyperpigmentation that's on my face. On the other hand, I don't want my face to get worse if it could heal on its own. Should I just suck it up and use Differin? (It would be used in addition to Aczone, though at different times of the day)

Hi - I am not a doctor but I would expect that using differin on eczematic skin would not be a good idea. If you are more or less clear with your current regimen, I really wouldn't change it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×